# SDR UALA2013061304096

- Difficulty date: June 11, 2013
- Submitted: July 26, 2013
- Operation: Air carrier
- Aircraft: N562UA
- Make and model: Boeing 757222
- Aircraft serial: 26664
- Aircraft time: 67,896 hours, 25,019 cycles
- Engine: Pwa PW2040
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Indicator
- Part number: 2263011
- Part serial: 147
- Condition: Inaccurate
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN TEMP DISPLAY READS INCORRECTLY AT 50 DEGREES.   REPLACED ZONE TEMP INDICATOR, OPS CHECKED NORMAL.
